# SDR CA960723551

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 864806
- Condition: Failed
- Location: Mlg Retract
- Part time: 1,835 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) UNABLE TO RETRACT LANDING GEAR AFTER TAKEOFF. PROXIMITY SWITCH ELECTRONIC UNIT (PSEU) AND LANDING GEAR SELECTOR HANDLE (P/N 717901-5) REPLACED.
